# SDR AWXA9900151

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 968.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT STA 968.5 RBL 49 CORRODED BEYOND LIMITS.  REMOVED EXISTING T-CHORD PER SRM 51-30-2, FABRICATED T-CHORD REPLACEMENT PER SRM 53-10-9 FIG 2, TREATED AND PRIMED PARTS PER SRM 51-10-6 AND INSTALLED REPAIR IAW SRM 51-30-2.
